# SDR CA980402012

- Difficulty date: February 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Malfunctioned
- Location: Cabin
- Part time: 54,009 hours
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) ELECTRICAL FUMES DETECTED ON CLIMB-OUT. ELECTRICAL FIRE DRILL CARRIED OUT.  GALLEY POWER SWITCHED OFF.  SMELL DISSIPATED. THE MIDDLE OVEN POSITION NR 16 FOUND TO BE THE CAUSE OF THE PROBLEM AND WAS ISOLATED.  OVEN RECEPTACLE CHANGED AND CHECKED SERVICEABLE.
